MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Texas Heart Institute journal · 2013

Ventricular fibrillation cardiac arrest due to 5-fluorouracil cardiotoxicity.

Fradley Michael G, Barrett Conor D, Clark John R, Francis Sanjeev A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The antimetabolite chemotherapeutic agent 5-fluorouracil is used to treat a variety of cancers. Although 5-fluorouracil is generally well tolerated, its toxicity profile includes potential cardiac ischemia, vasospasm, arrhythmia, and direct myocardial injury. These actual or potential toxicities are thought to resolve upon cessation of the medication; however, information about the long-term cardiovascular effects of therapy is not sufficient. We present the case of a 58-year-old man who had 2 ventricular fibrillation cardiac arrests, with evidence of coronary vasospasm and myocarditis, on his 4th day of continuous infusion with 5-fluorouracil. External defibrillation and cessation of the 5-fluorouracil therapy resolved the patient's electrocardiographic abnormalities. In addition to reporting the clinical manifestations of 5-fluorouracil-associated cardiotoxicity in our patient, we discuss management challenges in patients who develop severe 5-fluorouracil-induced ventricular arrhythmias.

Для цитирования: Fradley Michael G, Barrett Conor D, Clark John R, Francis Sanjeev A. Ventricular fibrillation cardiac arrest due to 5-fluorouracil cardiotoxicity.. Texas Heart Institute journal. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.